| Catalog Number |
RA-04220 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "(b)(6) 2025, the arterial puncture catheter was indwelling in the radial artery at the wrist.If it was found that the waveform perception was not accurate, the catheter was removed.It was found that the catheter was kinked, the catheter was immediately replaced and re punctured." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.